MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 02K41-37
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated architect stat troponin-i results for three patients.The following data was provided (customer¿s cut off for males is 0.000-0.033 ng/ml; for females is 0.000-0.013 ng/ml): sample id (b)(6), male, initial result, on (b)(6) 2023, was 0.014, repeats were 0.579 and 0.010 ng/ml.Sample id (b)(6), female, initial result, on (b)(6) 2023, was 0.239, repeats were 0.000 and 0.000 ng/ml.Sample id (b)(6), male, initial result, on (b)(6) 2023, was 0.147, repeat was 0.015 ng/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a1 - patient identifier complete entry = sample id (b)(6), sample id (b)(6), and sample id (b)(6).All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated architect stat troponin-i results included a search for similar complaints, and the review of complaint text, trending data, labeling, and device history records.Trending review determined no related trend for the issue for the product.The historical performance of the lot 73237un23 was evaluated using worldwide data for the troponin-i assay.The patient median data (divided into 3 groups) and cal f rlu mean were analyzed and compared to an established control limit.This evaluation indicated that all three levels of the patient medians and the cal f rlu mean for the lot 73237un23 are within the established limits.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the likely cause lot and complaint issue.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency of architect stat troponin-i, lot number 73237un23, was identified.
 
Event or Problem Description
The customer observed falsely elevated architect stat troponin-i results for three patients.The following data was provided (customer¿s cut off for males is 0.000-0.033 ng/ml; for females is 0.000-0.013 ng/ml): sample id (b)(6) , male, initial result, on (b)(6) 2023, was 0.014, repeats were 0.579 and 0.010 ng/ml sample id (b)(6) , female, initial result, on (b)(6) 2023, was 0.239, repeats were 0.000 and 0.000 ng/ml sample id (b)(6) , male, initial result, on (b)(6) 2023, was 0.147, repeat was 0.015 ng/ml.There was no impact to patient management reported.

Brand Name
ARCHITECT STAT TROPONIN-I REAGENT KIT
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18582792
Report Number1415939-2024-00003
Device Sequence Number8491550
Product Code MMI
UDI-Device Identifier00380740052836
UDI-Public00380740052836
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue Number02K41-37
Device Lot Number73237UN23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by Manufacturer03/07/2024
Initial Report FDA Received Date01/25/2024
Supplement Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown